# SDR YENA20140110010

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 21,621 hours, 13,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED.  DURING DESCENT, NOTICED A STRONG BURNING ODOR IN THE AFT GALLEY.  ODOR APPEARED TO COME FROM THE COFFEEMAKER.  SMELLED LIKE A BURNING MATCH.  NO VISIBLE SMOKE.  RAN PARTIAL QRH FOR SMOKE & FUMES.  ODOR DISIPATED AND ONLY REAPPEARED FOR A SHORT TIME BEFORE POWER WAS SHUTDOWN.  PERFORMED FIM TASK 25-30-00-810-801A WITH NO DEFECTS NOTED.  NOTED COFFEEMAKERS WARMING TRAYS ON WITH NO COFFEE IN POTS.  PERFORMED OPS CHECK OF AFT COFFEMAKERS IAW AMM 25-37-00.  OPS CHECKED GOOD.
